# SDR HYIA20210421001

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N121PB
- Make and model: Cessna 402C
- Aircraft serial: C4020507
- Aircraft time: 39,130 hours, 41,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 51115204
- Condition: Broken
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THE UPPER PASSENGER DOOR OPENING IN FLIGHT.  THE FLIGHT WAS THEN DIVERTED TO KHYA, WHERE MAINTENANCE INSPECTED AND FOUND THE EXTERIOR DOOR HANDLE SPRING BROKEN.  THE EXTERIOR HANDLE WAS REMOVED AND REPLACED WITH NO FURTHER DEFECTS NOTED.
